I am still lounging about in my jammies, and still unable to laugh without my "heh heh heh" turning into "GARRRGHk wheeze wheeze hurghk kaf kaf etc., etc., ad infinitum" until I wet my pants or puke.
BUT, I am feeling better... and seriously considering a shower later on in the evening.
AND as delighted as I am sure you must be to read more about my health and protracted recovery, let's us switch it up a little and talk about a new subject. Like... howsabouts we discuss my hormones and reproduction! WOOT!
All men and family members, feel free to tune out and/or go visit Dadguy and harass him into writing a real post.
So... a while back (last month) I went off of the birth control pill that I have been taking since the weanery of Pearl. I was taking Yasmin, a new kind of "low-dose" double hormone type pill. Looking back, I realize that I started taking it shortly before having some very serious digestive issues. Remember the oatmeal and the Celiacs? Well that was not all that was troubling me.
Again... men? I have warned you.
I have also been having problems with an overabundance of yeast, and not just in the usual places. Under my boobs? Grrrr! It didn't budge for creams, ointments, OTC or scripts. Holistic fun, like probiotics? Piffle. And yeah... in addition to the thousand or so bucks that we shelled out for testing and diagnostics of the rest of my ills, I got tested for Candida.
Plus. No libido. What the crap good is birth control if you don't even WANT to get busy while you are on it? I guess the fine folks at Bayer Schering Pharmaceuticals feel like it's just a little extra protection. Yeah... they are going the extra mile just for YOU!
So last month I went off of the Yasmin, never having once suspected it as the culprit, and everything cleared up. I was SO mad! I went looking online for anything that intimated, implied or even hinted that my symptoms could have been related to Yasmin. Nothin' on the Yasmin party line! Of course... the ARE a few annecdotal sites where the folks are saying that Yasmin in the pill o' the DEBBIL HISSEF! Claiming that the pill caused them to have constipated-diarrhea and stars shooting out they butts!
Not so much over here, but I do wish that they would indicate that there could be some sort of systemic issues.
So... erm, and yeah... I have gone off the pill. Read into that what ya will. You know you want to!